Hi everyone, I've started getting heavier nose bleeds after radiotherapy. Just wondering if anyone else experienced this? I've been having radiotherapy for 12 weeks now.
Lesley, I have not seen anything on the website about nosebleeds being associated with radiosurgery, but if you type "nosebleeds" in the search box at the upper right, you will see that most of our members with AVMs and nosebleeds have HHT. To learn more about HHT, see hht.org or check out our own HHT subgroup (click "Groups" at the top of the page to find it). You can also check out the Facebook group "HHT International." Many people who have HHT are unaware that they have the condition. You can also read "Connect the Cherry Red Dots": http://www.rdhmag.com/articles/print/volume-32/issue-60/features/connect-the-cherry-red-dots.html
If you learn that you do not have HHT, and that the nosebleeds are a side effect from radiosurgery, please let us know.
Hi dancermom, my apologise for taking so long to get back, I've been feeling sorry for myself the last few months!!!
My doctor said it wasn't HHT and put it down to stress, the nosebleeds have stopped in the last month, maybe it was stress. I think I didn't truly realize there's no quick fix for the avm and that everything takes time!! My parents say god gave me it to teach me patience! Maybe he did!!!
Thanks for the info you gave me!